# SDR SIMA20220726002

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145062
- Aircraft time: 52,639 hours, 45,047 cycles
- System (JASC): 2760 · Drag Control System
- Part: Eicas
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEATED EVENT WHILE LEVEL AT 16000' WITH POWER AT IDLE, SPEED BRAKE LEVER SELECTED OPEN, NORMAL SPEED BRAKE APPLICATION AND INDICATION. AFTER CLOSING SPEED BRAKE LEVER SPEED BRAKE CONTINUED TO INDICATE OPEN AND SPIOLER FAIL MESSAGE APPEARED ON EICAS. SPOILERS WERE VISUALLY INSPECTED AND APPEARED TO BE CLOSED. OPEN INDICATION AND EICAS MESSAGE REMAINED ON FOR THE REMAINDER OF FLIGHT UNTIL GROUND ROLL. DURING GRO-C/A-INSTALLED AND ADJUSTED SERVICABLE RH SPEED BRAKE PROX TARGET IAW EMB 145 AMM 27-63-01. OCK GOOD. SEE NRWC 606-ABI-04828 FOR DETAILS
